# SDR 95ZZZX3571

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94GP
- Make and model: Lear 35A
- Aircraft serial: 094
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stop Screw
- Part number: 238000213
- Condition: Backed Out
- Location: Power Brk Valve
- Part time: 8,333 hours
- Component: 238000218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO BRAKE PRESSURE ON PILOT'S PEDALS.  TROUBLESHOT TO A LOOSE STOP SCREW ON RIGHT POWER BRAKE VALVE.  THE SCREW HAD BACKED OUT ONE AND ONE-HALF TURNS WHICH CAUSED BRAKE PRESSURE FLUID BYPASS.  ADJUSTED STOP SCREW AND RETORQUED NUT.  SUBMITTER RECOMMENDS A MEANS TO SAFETY WIRE THE STOP SCREW AND JAM NUT.
